# SDR R61A201405070637

- Difficulty date: May 7, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 16,887 hours, 13,315 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Support Bracket
- Part number: 17010788401
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  NOSE GEAR STEERING MANIFOLD SUPPORT BRACKET INBD FORWARD RADIUS IS CRACKED.  MAINTENANCE R & R NOSE GEAR STEERING MANIFOLD SUPPORT BRACKET IAW SRM 51-43-03 AND AMM 32-52-01.  RESTORED TOP COAT AND FASTENERS IAW SRM 53-23-06, PN 170-10788-401 SUPPORT ASSY.
